Affordable Access

Publisher Website

Parallel Methods for ODEs with Improved Absolute Stability Boundaries

Authors
Journal
Journal of Parallel and Distributed Computing
0743-7315
Publisher
Elsevier
Publication Date
Volume
18
Issue
1
Identifiers
DOI: 10.1006/jpdc.1993.1041
Disciplines
  • Mathematics

Abstract

Abstract A number of variations of block predictor-corrector methods have been proposed for the parallel solution of ordinary differential equations, but they have usually been viewed as deficient because of their relatively small stability intervals. This paper proposes a simple idea for extending the stability intervals: with the use of suitable linear combinations of the predicted and corrected values, the stability intervals can be expanded considerably. Several existing methods are modified in this manner. The resulting new methods and the existing methods are compared using a collection of standard test problems.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Varying the componentwise order of the multistep m...

on Applied Mathematics and Comput... Jan 01, 1996

Some P(EC)mE methods for the parallel solution of...

on Mathematics and Computers in S... Jan 01, 1997

Parallel implementation of block boundary value me...

on Journal of Computational and A... Jan 01, 1997
More articles like this..